Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 21, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 11, 2005, 9:08 PM CDT for Finney County, Kearny County, Scott County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 9:08 PM CDT (02:08 UTC)
- Expired
- May 11, 2005, 9:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Finney County, KS, Kearny County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 100 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2443 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDDC 120208 TORDDC KSC055-093-171-120245- /O.NEW.KDDC.TO.W.0021.050512T0208Z-050512T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 908 PM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS. NORTHEASTERN KEARNY COUNTY IN SOUTHWEST KANSAS. SOUTHERN SCOTT COUNTY IN WEST CENTRAL KANSAS. * UNTIL 945 PM CDT * AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES NEAR DEERFIELD...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF NORTHWESTERN FINNEY COUNTY... RURAL AREAS OF NORTHEASTERN KEARNY COUNTY... RURAL AREAS OF SOUTHERN SCOTT COUNTY... FRIEND... SHALLOW WATER... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3796 10120 3809 10080 3838 10068 3838 10108 $$ UMSCHEID
2 follow-up statements
000 WWUS53 KDDC 120227 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 926 PM CDT WED MAY 11 2005 KSC055-093-171-120245- /O.CON.KDDC.TO.W.0021.000000T0000Z-050512T0245Z/ SCOTT KS-KEARNY KS-FINNEY KS- 926 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES FOR SOUTHERN SCOTT...NORTHEASTERN KEARNY AND NORTHWESTERN FINNEY COUNTIES UNTIL 945 PM CDT... AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS WERE TRACKING A TORNADO. THIS STORM WAS LOCATED ABOUT 5 MILES SOUTHWEST OF FRIEND...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF NORTHWESTERN FINNEY COUNTY... RURAL AREAS OF NORTHEASTERN KEARNY COUNTY... RURAL AREAS OF SOUTHERN SCOTT COUNTY... FRIEND... SHALLOW WATER... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. AT 923 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A TORNADO 6 MILES SOUTHWEST OF FRIEND. LAT...LON 3796 10120 3809 10080 3838 10068 3838 10108 $$ LACY
000 WWUS53 KDDC 120241 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 941 PM CDT WED MAY 11 2005 KSC055-093-171-120251- /O.EXP.KDDC.TO.W.0021.000000T0000Z-050512T0245Z/ SCOTT KS-KEARNY KS-FINNEY KS- 941 PM CDT WED MAY 11 2005 ...THE TORNADO WARNING FOR NORTHWESTERN FINNEY...NORTHEASTERN KEARNY AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 945 PM CDT... AT 939 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3796 10120 3809 10080 3838 10068 3838 10108 $$ LACY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 11, 2:34 PM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, May 11, 2:34 PM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
234 PM CDT WED MAY 11 2005
.DISCUSSION...
DAYS 1-2...
THE MAIN FORECAST PROBLEMS AT THIS JUNCTURE ARE WHEN WILL
THUNDERSTORMS POP, HOW SEVERE WILL STORMS BE, AND WILL WINDS
INCREASE INTO ADVISORY CRITERIA.
GOING WIND ADVISORY HAS NOT BEEN MET YET, BUT THE RUC MODEL QUICKLY
INCREASES WINDS FROM 21Z-00Z. SO FOR NOW, HAVE LEFT ADVISORY
FLYING TILL 7 PM. MAY YANK IT AND CANCEL BEFORE 21Z ZONES ARE SENT,
BUT WILL HAVE TO KEEP A CLOSE EYE ON WINDS SPEEDS.
THERE WILL BE PLENTY OF MOISTURE ACROSS EASTERN 2/3RDS OF CWA AS
THE DRY LINE IN EASTERN COLORADO/WESTERN PANHANDLE AREAS MOVES EAST
LATE THIS AFTERNOON AND EVENING. THIS WILL LIKELY FIRE A LINE OF
THUNDERSTORMS NEAR THE COLORADO BORDER AT OR SHORTLY AFTER 23Z,
THEN BULGE OUT AND MARCH EAST AS THE EVENING PROGRESSES. WILL GO
WITH 50 POPS FOR ABOUT THE EASTERN 2/3RDS OF CWA, WITH A MENTION OF
LARGE HAIL AND DAMAGING WINDS POSSIBLE. THE DDC 18Z SOUNDING
SHOWED AN ELEVATED INVERSION WHICH SHOULD BE ERASED WHEN THE SURFACE
TEMPS REACH ABOUT 86F, WHICH SHOULD BE REACHED AROUND 22Z. THERE
WILL BE PRIME CONDITIONS IN PLACE AS THE DRY LINE COMES EAST, THE
OUTFLOW FROM STORMS TO THE NORTH SURGES SOUTH, AND THE COLD FRONT
NEAR I-70 SLOWLY MOVES EAST-SOUTHEAST. AT THIS POINT, EXPECT SPC TO
COME OUT WITH AT LEAST A SEVERE THUNDERSTORM WATCH, BUT QUESTION
WILL BE WHEN. IT MAY NOT BE BY ZONE ISSUANCE TIME, BUT WILL TRY TO
COVER POSSIBLE ISSUANCE BY HAVING SEVERE WORDING IN ZONES. FROM MY
ASSESSMENT, LARGE HAIL AND WINDS UP TO 65MPH ARE THE MAIN RISKS,
AND NEAR HYS/WAKEENEY POSSIBLY ENOUGH SHEAR FOR AN ISOLATED TORNADO
OR TWO.
AS FAR AS THURSDAY GOES, HAD TO DROP MAXIMUM TEMPERATURES A BIT, AS
CLOUDS AND NE-SW COLD FRONT STRADDLING CWA WILL INHIBIT SOLAR
HEATING. ANY PRECIP WILL ALSO SLOW DOWN HEATING AND THUS THERE WILL
BE PLENTY OF TIME FOR THE COLD AIR TO SINK SOUTHWARD. WILL KEEP 20
WEST TO 40 EAST POPS GOING, AS THERE WILL BE UPPER DISTURBANCES
CROSSING TO THE EAST OVER THE SURFACE BOUNDARIES. AS FOR THE
LATEST MODEL RUNS, WILL USE THE RUC40 FOR THE NEAR TERM FORECAST,
AND A COMBO OF THE ETA80/GFS80 FOR THE 12-60HR FORECAST.
DAYS 3-7...
MEDIUM RANGE MODELS ARE PRETTY CONSISTENT EARLY IN THE PERIOD, WITH
A TROUGH AXIS OVER THE NORTHERN PLAINS FRIDAY NIGHT MOVING EASTWARD
AND BRINGING NORTHWEST FLOW TO THE AREA THROUGH THE WEEKEND. A FEW
SHOWERS MAY LINGER THROUGH EARLY SATURDAY MORNING, BUT WITH HIGH
PRESSURE BUILDING INTO THE PLAINS, WE SHOULD DRY OUT FAIRLY QUICKLY
AFTER THAT. THE GFS AND TO SOME EXTENT ECMWF BRING A WEAK SHORTWAVE
TROUGH THROUGH THE NORTHWEST FLOW ON SUNDAY. A LEE TROUGH WILL
START TO DEVELOP AND SHIFT WINDS TO THE SOUTH, BUT THINK THAT IT
WILL JUST BE RECIRCULATING CANADIAN AIR AT THIS POINT, SO AM NOT
HUGELY IMPRESSED WITH PRECIP CHANCES. WILL CONTINUE A DRY FORECAST
FOR SUNDAY, BUT WILL KEEP AN EYE ON THE SITUATION. BY MONDAY AND
INTO MID-WEEK, A SHORTWAVE RIDGE MOVES OUT INTO THE PLAINS, THEN
FLOW SHIFTS SOUTHWESTERLY. THE SHORTWAVE THAT THE GFS HAD COMING
OUT TUESDAY LOOKS LESS IMPRESSIVE THAN IT DID YESTERDAY. YET WITH
ALL THE UNCERTAINTY AND POP CLIMO BEING AROUND 20 PERCENT ANYWAY,
WILL KEEP THE FORECAST AS IT IS FOR NOW. WITH 850MB TEMPS OF MID
20S MOVING INTO THE AREA BY TUESDAY AND WEDNESDAY, TEMPS COULD AGAIN
GET PRETTY TOASTY. MADE ONLY MINOR TWEAKS TO THE GOING TEMPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 61 79 53 66 / 50 40 30 30
GCK 55 77 47 65 / 50 30 20 20
EHA 51 79 46 65 / 50 20 20 20
LBL 56 78 49 66 / 50 40 30 30
HYS 63 76 52 65 / 50 30 20 30
P28 67 79 59 69 / 40 50 60 30
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...WIND ADVISORY FROM NOON WEDNESDAY UNTIL 7 PM WEDNESDAY FOR
KSZ030...KSZ031...KSZ043...KSZ044...KSZ045...KSZ046...
KSZ061...KSZ062...KSZ063...KSZ064...KSZ065...KSZ066...
KSZ074...KSZ075...KSZ076...KSZ077...KSZ078...KSZ079...
KSZ080...KSZ081...KSZ084...KSZ085...KSZ086...KSZ087...
KSZ088...KSZ089...KSZ090.
&&
12/28Hazardous weather outlook, May 11, 4:25 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 425 AM CDT WED MAY 11 2005 KSZ030-031-043>046-061>066-074>081-084>090-121000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 425 AM CDT (325 AM MDT) WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS FAR WESTERN KANSAS ALONG A DRYLINE IN EASTERN COLORADO AND ALSO NEAR I-70 NEAR A WARM FRONT THAT WILL BE IN THE AREA. THESE STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE WITH VERY LARGE HAIL, WIND GUSTS IN EXCESS OF 60 MPH, DEADLY LIGHTNING AND SOME TORNADOES. THE BEST CHANCE FOR TORNADOES LOOKS TO BE ALONG AND NORTH OF A LACROSSE TO SCOTT CITY LINE...BUT AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE OVER FAR WESTERN KANSAS AS WELL. THESE STORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING HOURS OVER THE REMAINDER OF THE AREA AS A SURFACE LOW MOVES THROUGH WESTERN KANSAS. RESIDENTS OF SOUTHWEST KANSAS ARE ADVISED TO KEEP A CLOSE EYE ON THE FORECAST AND THE POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER DAY. THERE IS ALSO A WIND ADVISORY IN EFFECT FOR THIS AFTERNOON ACROSS ALL OF SOUTHWEST KANSAS. SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ONCE AGAIN THURSDAY. AN UPPER LEVEL DISTURBANCE COMBINED WITH A STATIONARY FRONT LOCATED FROM NORTHEAST KANSAS INTO THE TEXAS PANHANDLE WILL PROVIDE THE PRIMARY FOCUS FOR MORE STORMS. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...BUT A FEW TORNADOES ARE AGAIN POSSIBLE ESPECIALLY NEAR THE STATIONARY FRONT. SOME LOCALLY HEAVY RAIN IS ALSO POSSIBLE EAST OF A HAYS TO DODGE CITY LINE. THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY AND TUESDAY ACROSS SOUTHWEST KANSAS. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. 28
In the hours before
Special weather statement, May 11, 3:22 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 322 PM CDT WED MAY 11 2005 KSZ030-031-043>045-061>064-074>078-084>088-120300- CLARK-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-HASKELL-HODGEMAN-KEARNY- LANE-MEADE-MORTON-NESS-SCOTT-SEWARD-STANTON-STEVENS-TREGO- 322 PM CDT (222 PM MDT) WED MAY 11 2005 ...TORNADO WATCH #249 IN EFFECT UNTIL 10 PM CDT (9 PM MDT)... THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 249 FOR A PORTION OF SOUTH CENTRAL KANSAS. THE FOLLOWING COUNTIES ARE INCLUDED IN THE WATCH. CLARK...ELLIS...FINNEY...FORD...GRANT...GRAY...HAMILTON... HASKELL...HODGEMAN...KEARNY...LANE...MEADE...MORTON... NESS...SCOTT...SEWARD...STANTON...STEVENS... AND TREGO. DESTRUCTIVE TORNADOES...LARGE HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 12
Local storm report, May 11, 8:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 15 NW LAKIN 38.09N 101.45W
05/11/2005 1.25 INCH KEARNY KS TRAINED SPOTTER
0805 PM HAIL 16 SW LAKIN 37.78N 101.47W
05/11/2005 0.88 INCH KEARNY KS TRAINED SPOTTER
0816 PM HAIL 17 N LAKIN 38.19N 101.26W
05/11/2005 0.88 INCH KEARNY KS NWS EMPLOYEE
0818 PM HAIL 9 SW ULYSSES 37.49N 101.47W
05/11/2005 0.88 INCH GRANT KS EMERGENCY MNGR
0834 PM HAIL ULYSSES 37.58N 101.36W
05/11/2005 0.88 INCH GRANT KS PUBLIC
0834 PM HAIL LAKIN 37.94N 101.26W
05/11/2005 1.50 INCH KEARNY KS STORM CHASER
&&
26Local storm report, May 11, 8:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL ULYSSES 37.58N 101.36W
05/11/2005 1.00 INCH GRANT KS BROADCAST MEDIA
&&
26Local storm report, May 11, 8:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 2 N DEERFIELD 38.01N 101.13W
05/11/2005 0.88 INCH KEARNY KS TRAINED SPOTTER
0848 PM TORNADO 3 W ULYSSES 37.58N 101.41W
05/11/2005 GRANT KS EMERGENCY MNGR
&&
26Local storm report, May 11, 9:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TORNADO ULYSSES 37.58N 101.36W
05/11/2005 GRANT KS LAW ENFORCEMENT
TORNADO TOUCHED DOWN AT FRASER PARK IN ULYSSES.
&&
26The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:01 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 44 min |
| May 11, 8:21 PM CDT | Severe Thunderstorm Warning | DDC | Grant | 39 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny | 44 min |
| May 11, 8:48 PM CDT | Tornado Warning | DDC | Grant | 27 min |
| May 11, 9:12 PM CDT | Tornado Warning | DDC | Finney, Grant, Kearny | 33 min |
| May 11, 9:43 PM CDT | Tornado Warning | DDC | Finney, Kearny | 47 min |
| May 11, 10:26 PM CDT | Tornado Warning | DDC | Finney | 20 min |
| May 11, 10:35 PM CDT | Tornado Warning | DDC | Finney | 25 min |
| May 12, 2:20 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| May 12, 2:41 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 30 min |
| May 12, 2:54 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 43 min |
| May 12, 3:06 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 26 min |
| May 12, 3:12 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 42 min |
| May 12, 3:35 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 20 min |
| May 12, 5:07 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 23 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.